# SDR UPS03441233

- Difficulty date: September 5, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 98,649 hours, 25,117 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AND101362006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 400 FLOORBEAM UPPER SECTION UPPER FACE BTN RBL 0 / RBL 37 CORRODED.  CORROSION REMOVED IAW SRM 51-10-01 CORROSION BLEND OUT 0.050 INCH X 1 INCH X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, FOR BS400 RBL 0" REPAIR REFER SRM 53-10-07 FIG 8. CIC APPLIED IAW EO M5100-2780-E. AND BS400 RBL 37  CORROSION BLEND OUT 0.005 X 1 X 1 WITHIN SRM 53-10-01 FIG 1 LIMITS.
